Homogenization of elliptic systems with Neumann boundary conditions

Carlos E. Kenig, Fanghua Lin, Zhongwei Shen

Research output: Contribution to journalArticlepeer-review

97 Scopus citations


For a family of second-order elliptic systems with rapidly oscillating periodic coefficients in a C1,α domain, we establish uniform W1,p estimates, Lipschitz estimates, and nontangential maximal function estimates on solutions with Neumann boundary conditions.

Original languageEnglish
Pages (from-to)901-937
Number of pages37
JournalJournal of the American Mathematical Society
Issue number4
StatePublished - 2013

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Homogenization of elliptic systems with Neumann boundary conditions'. Together they form a unique fingerprint.

Cite this